| Model Number |
480522-02 |
| Medical Device Problem Codes |
Break (1069); Failure to Seal (4070)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sealing was not completed when using a vessel sealer curved instrument.No known impact or patient consequence was reported.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the vessel sealer curved instrument to perform failure analysis (fa).Fa was not able to confirm nor reproduce the customer reported complaint.The instrument was tested on an in-house system, and it passed the self-tests.The instrument moved intuitively with full range of motion in all directions and the grip tips opened and closed properly. the vessel sealer curved instrument passed energy delivery testing in various grip orientations and also passed the electrical continuity test and the cut test.A review of the logs found that the instrument was used for a total of 440 seconds.During that time the instrument generated two activation errors.Additional evaluation found the vessel sealer curved instrument had the lower grip tip broken at the distal end.The broken piece measured approximately 0.87mm x 1.75mm and was not returned with the instrument.